Nuclear magnetic resonance imaging abdominal and Skin depigmentation - from FDA reports

Summary

Skin depigmentation is found among people with Nuclear magnetic resonance imaging abdominal, especially for people who are male, 20-29 old, take medication Coumadin and have Nuclear magnetic resonance imaging brain. This review analyzes which people have Skin depigmentation with Nuclear magnetic resonance imaging abdominal. It is created by eHealthMe based on reports of 6 people who have Nuclear magnetic resonance imaging abdominal from FDA , and is updated regularly.

What to expect?

If you have Nuclear magnetic resonance imaging abdominal and Skin depigmentation, find out what symptoms you could have in 1 year or longer.

You are not alone!

Join a support group for people who have Nuclear magnetic resonance imaging abdominal and Skin depigmentation

Personalized health information

On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>

On Nov, 11, 2017

6 people who have Nuclear Magnetic Resonance Imaging Abdominal and Skin Depigmentation are studied.


Number of reports submitted per year:

Would you have Skin depigmentation when you have Nuclear magnetic resonance imaging abdominal?

Gender of people who have Nuclear Magnetic Resonance Imaging Abdominal and experience Skin Depigmentation *:

  • female: 33.33 %
  • male: 66.67 %

Age of people who have Nuclear Magnetic Resonance Imaging Abdominal and experience Skin Depigmentation *:

  • 0-1: 0.0 %
  • 2-9: 0.0 %
  • 10-19: 0.0 %
  • 20-29: 100 %
  • 30-39: 0.0 %
  • 40-49: 0.0 %
  • 50-59: 0.0 %
  • 60+: 0.0 %

Top co-existing conditions for these people *:

  • Nuclear Magnetic Resonance Imaging Brain (6 people, 100.00%)
  • Pain (4 people, 66.67%)
  • Convulsion (4 people, 66.67%)

Most common drugs for these people *:

  • Phoslo (6 people, 100.00%)
  • Norvasc (6 people, 100.00%)
  • Magnevist (6 people, 100.00%)
  • Cytoxan (6 people, 100.00%)
  • Coumadin (6 people, 100.00%)

Top symptoms for these people *:

  • Skin Tightness (6 people, 100.00%)
  • Pain (6 people, 100.00%)
  • Nephrogenic Systemic Fibrosis (6 people, 100.00%)
  • Mobility Decreased (6 people, 100.00%)
  • Common Peroneal Nerve Dysfunction (6 people, 100.00%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Subscribe to the study: get notified of updates to the study.

Do you have Skin depigmentation and Nuclear magnetic resonance imaging abdominal?

Expand the study to include reports from both FDA and eHealthMe

Skin depigmentation and Nuclear magnetic resonance imaging abdominal from FDA and eHealthMe reports

Nuclear Magnetic Resonance Imaging Abdominal

Nuclear magnetic resonance imaging abdominal (latest reports from 753 Nuclear magnetic resonance imaging abdominal patients)

Skin Depigmentation

Skin depigmentation (lightening of the skin) has been reported by people with rheumatoid arthritis, high blood pressure, pain, depression, hepatitis c (latest reports from 820 Skin depigmentation patients).

Browse all symptoms of Nuclear magnetic resonance imaging abdominal

a b c d e f g h i j k l m n o p q r s t u v w x y z

Could your drugs cause Skin depigmentation

Skin depigmentation

Other conditions that could case Skin depigmentation

Skin depigmentation

Related studies

What would happen?

Forecast new side effects and undetected conditions when you have Nuclear magnetic resonance imaging abdominal and Skin depigmentation.

You may be interested in these reviews

More reviews >